Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online
Ask a Urologist   »  

Having pain while urinating in testical. Urine analysis report came normal . Taking Solitral. Any idea?

User rating for this question
Answered by

General Surgeon
Practicing since : 2008
Answered : 5373 Questions
Hi Doctor,
Im having the pain while urinating from past 2 months and pain in right testical from past 1 week, eralier i was having Urgency for urination, but it got reduced .Urine analysis, KUB imaging is done.
Everything is normal in reports.I took Soliten for 30 days and taking "Solitral" from Today as per the doctors prescription.
could you please tell me why it is taking time to recover from this and it wont create any problem right sir....

Posted Sun, 27 Jan 2013 in Urinary and Bladder Problems
Answered by Dr. Grzegorz Stanko 2 hours later

Thank you for the query.

You seem to be suffering from either urinary tract infection or testicle infection. If your pain also radiates to the back and starts and goes suddenly, kidney stones are possible.
In urinary tract infections there might be no changes in urine analysis. That is why you should have urine culture analysis and urine analysis repeated. Also abdominal ultrasound and testicle ultrasound should be performed.
It takes so long for you to treat it because it was not diagnosed property and you have not been prescribed with any antibiotic.
You should ask your doctor for Ciprofloxacine treatment.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Follow-up: Having pain while urinating in testical. Urine analysis report came normal . Taking Solitral. Any idea? 21 minutes later
Hi Sir,

What I mean of KUB imaging is Ultrasound Abdominal scanning only and MRI is also done since im getting lower back pain.Everything is normal as per the reports.And there is one more tablet called 'Punox' is prescribed by the Urologist.

So is it Antibiotc.could you please tell me what is the use of "Soltral" and "Soliten". And is there any food restriction needed to cure this problem.please do let me know if so.

It wont create any other problem right sir, im much worried bout it.

Answered by Dr. Grzegorz Stanko 35 minutes later

Soltral and Soliten are muscle relaxing medicines which help with symptoms but do not cure an infection. Punox is an antibiotic but it seems ineffective. That is why urine culture should be done.
If it is about food, you should drink more water and use cranberry supplements (it helps recover from urinary tract problems). No other food restrictions.

Hope this will help.

Above answer was peer-reviewed by
Follow-up: Having pain while urinating in testical. Urine analysis report came normal . Taking Solitral. Any idea? 15 minutes later
Hi Sir,

But the Doctor(Urologist) told me that it is called as Prostitis.
could you please suggest me the effective antibiotic for the same. Im much worried bout it.


Answered by Dr. Grzegorz Stanko 39 minutes later

Well, it can be prostatitis, but still it is a part of urinary tract. Prostatitis gives rather sharp pain in between rectum and scrotum, abdominal pain, nausea. high fever and strong burning while urinating. So it does not seem like your symptoms.
You should no be so worried as all mentioned diseases are not life threatening and sooner or later will be cured.
The antibiotic which I have mentioned before (Ciprofloxacine 500 mg twice a day for 5 days) should cure it. However if you want the best one, you should have urine culture analysis performed.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor